MathSciNet Relay Station
MathSciNet bibliographic data
MR2180402 05E15 (13C40 13F55 13P10 14M15 14N15)
Knutson, Allen; Miller, Ezra Gröbner geometry of Schubert polynomials. Ann. of Math. (2) 161 (2005), no. 3, 1245–1318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement